# SDR C2XA10TY113

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 26,374 hours, 19,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAV TOP CAP HAS SURFACE CORROSION AT CARBON CROSS BEAM.  REMOVED AND REPLACED RT TOP CAP IAW EMB SRM 51-40-09.
